Jacod, Jean
Fonctionnelles multiplicatives et sous-processus des P-processus
Annales de l'I.H.P. Probabilités et statistiques, Tome 7 (1971) no. 4 , p. 299-325
Zbl 0234.60087 | MR 301814
URL stable : http://www.numdam.org/item?id=AIHPB_1971__7_4_299_0

Bibliographie

[1] R.M. Blumenthal et R.K. Getoor, Markov processes and potential theory. Academic Press, New York, 1968. MR 264757 | Zbl 0169.49204

[2] J. Jacod et P. Joathon, The use of random genetic models in the study of sedimentary processes. J. Int. Ass. Math. Geol., 3, 3, 1971, p. 265-279.